# SDR SWAA2021072822325

- Difficulty date: October 11, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft Lavator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L/H LAV; AFT INBOARD HARD POINT FITTING HAS VARIOUS AREA OF SURFACE CORROSION PRESENT (MARKED) / INSTALLED REPAIR PER EA 20-153-02001 AND SRM 53-70-51-2R-5. SEE INDIVIDUAL SIGNOFFS FOR ALL WORK ACCOMPLISHED. SEE SAM 326: A1184515
